# SDR HALA2019090600376

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER TANG SERVERE CORROSION STATION 360 - 366 (M) O/B OF O/B FLAP HINGE.  1. REPAIRED PER E105-491102-PERM VER A.
